# SDR AU980510

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 1727ANSETTSNO0
- Condition: Discharged
- Location: Nr 4 Eng Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE INBOARD FIRE EXTINGUISHER BOTTLE EMPTY.  NO EVIDENCE OF INTENTIONAL OR THERMAL DISCHARGE.  FOUND DURING REMOVAL IAW ER BA6-26-20-16.
